# SDR GTIA2014050701293

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 28,451 hours, 13,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE ARRAY INSPECTION, CORROSION FOUND ON RT WING TOP SKIN T/E LOWER SURFACE BETWEEN RIBS-14-15.  REMOVED CORROSION IAW SRM 51-74-00.  WITHIN LIMITS IAW SRM 57-21-11.
